MathSciNet Relay Station
MathSciNet bibliographic data
MR2111025 11F50 (11F20 11L03)
Bayad, Abdelmejid Applications aux sommes elliptiques d'Apostol-Dedekind-Zagier. (French) [Applications to elliptic Apostol-Dedekind-Zagier sums] C. R. Math. Acad. Sci. Paris 339 (2004), no. 8, 529–532.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement